Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Twitching face, numb upper lip. Cause?

Hi, yes thanks. A couple of days ago my face, both sides, were twitching ... after the twitching stopped the next morning (been about 3 days now) I noticed that my upper lip felt as though it was numb...the same kind of numbness that you feel when you have dental work done from the injection . It feels big, although it doesnt look big...and it is hard to manage use of, just like after dental work. I find it a little difficult to drink out of a bottle or cup...and it just feels so strange. What is causing that? Is it serious? Should I see my physician or will it simply go away?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  573
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response

Based on details you had initial bilateral facial twitching followed by numbness and now mild weakness, suggest mild bifacial weakness .

You require neurological assessment .Consult Neurologist/physician for clinical examination and treatment should be planned as per examination and evalaution ( CT scan brain)

Best wishes

Dr Sandhya Manorenj
Answered: Thu, 13 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor